Wednesday, July 30, 2008

Shedworking is on holiday

Even Shedworking has to have a holiday for a bit. Don't worry, the posts will still continue, but just one a day during August and regular slots (The Shedworker's Bookshelf, Around the Shedworld, etc) will also have a little break. Please do keep chatting via the comments section though and the entire staff will be back all lovely and refreshed in September. Look out in particular for the post on August 16 which is the smallest shedworking structure I've ever come across...

4 comments:

  1. Alex, enjoy the holiday...you've earned it!

    Best Regards.....Bill Kratz

    ReplyDelete
  2. My name is Janet Smith and i would like to show you my personal experience with Depo-Provera.

    I am 38 years old. I have been taking Depo-Provera for 8 years. This drug may not be the answer for everyone but for me without it my life is not pleasant. Bleeding in my shoes for days each month, terrible to the floor cramping and pain. First shot, period gone, have gone off it, takes months for it to come back but when it does it is just as bad. My mood changes when I am due to have my shot, I can feel it happening, and I will admit that I depend on it to keep me more level. I can feel the PMS when my 12 weeks is up, during the 12 weeks I have no side effects. My mom has some bone density issues and my doctor has suggested that perhaps I go off, not going to happen, it is monthly miracle, and although I understand the effects are different for everyone I say sometimes to have a more normal cycle you need to not have one.

    I have experienced some of these side effects-
    possibly weight gain, had been gaining weight before, mood swings when I need to get my shot, none that I get complaints about when I am on it, decreased sex drive

    I hope this information will be useful to others,
    Janet Smith

    ReplyDelete